MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Berlin Facility HF unit "ESG-400"; Electrosurgical generator ESG-400

Olympus Winter & Ibe GmbH Berlin Facility HF unit "ESG-400"; Electrosurgical generator ESG-400
Model Number WB91051W
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during setup involving an olympus generator the staff received a message indicating that the saline being used was incorrect or incompatible.Customer stated the unit was connected to a bipolar cable and probe, and saline was connected as usual.The exact error message was not available.There was no patient injury reported.
 
Additional Manufacturer Narrative
The product was not returned to olympus for inspection; however, technical assistance center (tac) provided remote troubleshooting and found: message indicating that the saline being used was incorrect or incompatible.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HF unit "ESG-400"
Common Device Name
Electrosurgical generator ESG-400
Manufacturer (Section D)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
Olympus Winter & Ibe GmbH Berlin Facility
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50899463
Report Number3003724334-2026-00507
Device Sequence Number14910175
Product Code GEI
UDI-Device Identifier04042761076838
UDI-Public04042761076838
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB91051W
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown